# SDR CA130109008

- Difficulty date: December 27, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cessna 172R
- Aircraft time: 6,113 hours
- Engine: Lyc IO360L2A
- Propeller: Mcauly 1A170E
- System (JASC): 7414 · Magneto/Distributor
- Part: Magneto
- Part number: 4371
- Condition: Out Of Adjust
- Location: Engine
- Part time: 93 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING 200 HR INSPECTION OF THE ACFT THE INTERNAL TIMING OF BOTH THE LT AND RT MAGNETOS WERE FOUND TO BE OUT OF LIMITS.  BOTH MAGNETOS WERE REPLACED.
